# SDR MALA080020

- Difficulty date: January 30, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 23,800 hours, 26,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTION TEST OF EMERGENCY BATTERY CAPACITY, FOUND POWER SUPPLY 21LN FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY AT 21LN IAW AMM 33-50-10-04-1.
